FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Nonlinear orthogonal NMF on the stiefel manifold with graph-based total variation regularization

Rahiche, Abderrahmane et Cheriet, Mohamed. 2022. « Nonlinear orthogonal NMF on the stiefel manifold with graph-based total variation regularization ». IEEE Signal Processing Letters, vol. 29. pp. 1457-1461.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Cheriet, Mohamed
Affiliation: Génie des systèmes
Date Deposited: 11 Jul 2022 19:10
Last Modified: 24 Aug 2022 18:58
URI: https://espace2.etsmtl.ca/id/eprint/24904

Actions (login required)

View Item View Item